# SDR U30A200600008

- Difficulty date: March 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 43,401 hours, 16,996 cycles
- Engine: Cfmint CFM565A3
- Engine time: 27,623 hours, 10,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3053557180
- Part serial: DC152014F
- Condition: Spalled
- Location: Nr 4
- Part time: 10,147 hours, 3,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SDR WRITTEN TO CLOSE SDR U30A200600003, WHICH READ: FLT 1013 CUN-STL; SHORTLY AFTER T/O, CREW REPORTED VIBRATION, POPPING SOUNDS COMING FROM NR 2 ENG. ENGINE ROLLED BACK TO IDLE. CREW MANINTAINED IDLE CONDITION (ENGINE PARAMETERS WERE NORMAL AND OIL QUANTITY GOOD).  CREW DECLARED AN EMERGENCY, RETURNED AND LANDED W/O FURTHER INCIDENT. AFTER TOUCHDOWN. NR 2 ENG. WAS SHUTDOWN, TAXIED SINGLE ENG TO PARKING. MAINT WAS DISPATCHED WITH BOROSCOPE EQUIPMENT TO DETERMINE ENG CONDITION. TROUBLESHOOTING SUGGESTS NR 4 BEARING FAILURE.  ENGINE CHANGE IS LIKELY.  ENGINE WAS REMOVED, REPLACED.  ENGINE WAS REPAIRED, DUE TO NR 4 BRG DETERIORATION. ENG HAS BEEN RETURNED TO SERVICE. SDR U30A200600008 CLOSES SDR U30A200600003.
